MathSciNet Relay Station
MathSciNet bibliographic data
MR415685 58F99 (54H20)
Abelson, Harold; Stanton, Charles Poincaré's geometric theorem for flows. J. Differential Geometry 11 (1976), no. 1, 129–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement